Day & Night Nurse Capsules Duo provides symptomatic relief of colds and influenza during both the day and night.
Day & Night Nurse Capsules Duo - The night-time capsule aids restful sleep and the day tablets are non-drowsy. Provides relief from: Tickly cough Shivers, aches and pains Blocked and runny nose Sore throat pain Headache
How to take Day & Night Nurse Capsules Duo: Adults at daytime should take 2 capsules every 4 hours up to a maximum of 3 doses in any 24 hour period. Night-time: 2 capsules just before bedtime. Only one dose should be taken at night. Children: not to be given.
Caution when taking Day & Night Nurse Capsules Duo: Do not exceed the stated dose. May cause drowsiness. Do not take with any other medication at night except under medical supervision. Do not give to children under 12 years old. You should carefully read all product packaging and labels prior to use
Day & Night Nurse Capsules Duo contains: Opaque orange and yellow capsule, printed 'Day Nurse' on both halves and Night-time - opaque green and white capsule, printed 'Night Nurse' on both halves: Paracetamol 500 mg, Pseudoephedrine hydrochloride 30 mg, Pholcodine 5 mg, Paracetamol 500 mg, Dextromethorphan hydrobromide 7.5 mg, Promethazine hydrochloride 10 mg.
Possible side effects when using Day & Night Nurse Capsules Duo: Paracetamol is usually well tolerated, however skin rashes and other allergic reactions occur occasionally with paracetamol. Side effects are not common with Dextromethorphan and when they occur are usually mild. Occasionally dizziness, upset stomach, nausea or vomiting may occur. Promethazine may cause drowsiness or difficulty in concentrating. If affected do not drive or operate machinery. Do not take with alcoholic drink. If you get any of these or any other unusual effects, stop taking the medicine and tell your doctor or pharmacist at once.
Size: 24 capsules
Day & Night Nurse Capsules Duo 24s
- Availability: In Stock